Astrophysics and Space Science

, Volume 175, Issue 2, pp 335–337

Hydromagnetic surface waves in a compressible medium

Authors

  • A. Satya Narayanan
    • Department of Applied MathematicsIndian Institute of Science
Letter to the Editor

DOI: 10.1007/BF00644293

Cite this article as:
Narayanan, A.S. Astrophys Space Sci (1991) 175: 335. doi:10.1007/BF00644293
  • 25 Views

Abstract

The dispersive characteristic of hydromagnetic surface waves along a plasma-plasma interface when the upper fluid moves with a uniform velocity is discussed. The region of propagation of these waves is shifted above or below depending on whether the basic velocity (uniform)U≷0.

Download to read the full article text

Copyright information

© Kluwer Academic Publishers 1991